# SDR CALA0100468

- Difficulty date: May 17, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- Aircraft time: 54,141 hours, 29,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S168MA
- Condition: Inoperative
- Location: Cabin
- Component: Barfield
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN MEGAPHONE WAS FOUND INOPERATIVE DURING TEST.  THE AFT CABIN MEGAPHONE WAS REMOVED AND REPLACED IAW MM 25-60-00.
